# SDR SWAA2012122110817

- Difficulty date: November 30, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516309
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BS 296 WL 208.5 RT SIDE.  REPAIRED FRAME BS 296 WL 208 RT SIDE STUB FRAME IAW ER 12-03669 AND EA 1-753-21271.
